# SDR 9EKA2015050416

- Difficulty date: May 1, 2015
- Submitted: May 4, 2015
- Operation: Air carrier
- Aircraft: N216VA
- Make and model: Snias AS332L
- Aircraft serial: 2161
- Aircraft time: 31,124 hours, 51,289 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Pipe
- Condition: Loose
- Location: Hydraulic Sys
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

LEFT HYD LOW LEVEL LIGHTS CAME ON IN FLIGHT.  LT SERVO TOP PIPE LEAKING.  LT SERVO TOP PIPE WAS TIGHTENED & NO FURTHER LEAKS DETECTED.  NO LIGHTS AFTER RESERVOIR WAS RE-FILLED.
